Alert archive / Wisconsin / Winter Weather Advisories in 2014

Winter Weather Advisory 21, NWS Green Bay, WI

December 16, 2014Vilas County, Wisconsin

NWS Green Bay, WI issued this winter weather advisory at Dec 16, 2014, 2:28 PM CST for Vilas County, Wisconsin. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Dec 16, 2014, 2:28 PM CST (20:28 UTC)
Expired
Dec 17, 2014, 12:00 PM CST
In force
22 hr
Issued by
NWS Green Bay, WI

County Vilas County, WI

The radar

The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
438 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

329 
WWUS43 KGRB 162028
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
228 PM CST TUE DEC 16 2014

...LIGHT TO MODERATE SNOW LIKELY THROUGH WEDNESDAY...

.AN UPPER LEVEL DISTURBANCE WILL BRING SNOW TO NORTHERN WISCONSIN
THIS AFTERNOON AND EVENING. LAKE EFFECT SNOWS IS EXPECTED LATER 
TONIGHT INTO WEDNESDAY. TWO TO FIVE INCHES OF ADDITIONAL SNOW IS 
LIKELY ACROSS VILAS COUNTY BY MIDDAY WEDNESDAY.

WIZ005-170430-
/O.NEW.KGRB.WW.Y.0021.141216T2028Z-141217T1800Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
228 PM CST TUE DEC 16 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL NOON CST
WEDNESDAY.

* SNOW WILL CONTINUE THROUGH WEDNESDAY. IT MAY BE MODERATE AT TIMES.

* SNOW ACCUMULATIONS OF TWO TO FIVE INCHES ARE EXPECTED.

* ROADS AND SIDEWALKS WILL REMAIN SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS
AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE
LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING 511.

&&

$$
4 follow-up statements
700 
WWUS43 KGRB 162031
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
231 PM CST TUE DEC 16 2014

...LIGHT TO MODERATE SNOW LIKELY THROUGH WEDNESDAY...

.AN UPPER LEVEL DISTURBANCE WILL BRING SNOW TO NORTHERN WISCONSIN
THIS AFTERNOON AND EVENING. LAKE EFFECT SNOW IS EXPECTED LATER
TONIGHT INTO WEDNESDAY. TWO TO FIVE INCHES OF ADDITIONAL SNOW IS
LIKELY ACROSS VILAS COUNTY BY MIDDAY WEDNESDAY.

WIZ005-170445-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
231 PM CST TUE DEC 16 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

* SNOW WILL CONTINUE THROUGH WEDNESDAY. IT MAY BE MODERATE AT 
  TIMES.

* SNOW ACCUMULATIONS OF TWO TO FIVE INCHES ARE EXPECTED.

* ROADS AND SIDEWALKS WILL REMAIN SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$
075 
WWUS43 KGRB 170422
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 PM CST TUE DEC 16 2014

...LIGHT TO MODERATE SNOW LIKELY THROUGH WEDNESDAY...

.LAKE EFFECT SNOW WILL FALL OVERNIGHT AND INTO WEDNESDAY. AN
ADDITIONAL 1 TO 3 INCHES OF SNOW CAN BE EXPECTED ACROSS VILAS
COUNTY BY MIDDAY WEDNESDAY.

WIZ005-171030-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
1022 PM CST TUE DEC 16 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

* SNOW WILL CONTINUE THROUGH WEDNESDAY. IT MAY BE MODERATE AT 
  TIMES. 

* SNOW ACCUMULATIONS OF TWO TO FIVE INCHES ARE EXPECTED BY THE
  TIME THE SNOW ENDS.

* ROADS AND SIDEWALKS WILL REMAIN SLIPPERY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$

MG
017 
WWUS43 KGRB 170936
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 AM CST WED DEC 17 2014

...ACCUMULATING SNOW WILL CONTINUE THIS MORNING...

.LAKE ENHANCED SNOW WILL CONTINUE THIS MORNING...THEN GRADUALLY TAPER
OFF DURING THE AFTERNOON. AN ADDITIONAL 1 TO 3 INCHES OF SNOW CAN
BE EXPECTED ACROSS VILAS COUNTY...WITH THE GREATEST AMOUNTS OVER
THE NORTHWEST PART OF THE COUNTY.

WIZ005-171800-
/O.CON.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
336 AM CST WED DEC 17 2014

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* SNOW WILL CONTINUE THROUGH MIDDAY...THEN GRADUALLY TAPER OFF IN
  THE AFTERNOON.

* ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED...WITH
  THE GREATEST AMOUNTS NEAR WINCHESTER AND PRESQUE ISLE.

* ROADS WILL BE SNOW COVERED AND SLIPPERY FOR THE MORNING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE SOME TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST WISCONSIN ROAD CONDITIONS CAN BE OBTAINED BY CALLING
511.

&&

$$
TSK
301 
WWUS43 KGRB 171756
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1156 AM CST WED DEC 17 2014

...LIGHT SNOW WILL CONTINUE INTO THIS EVENING...

.LIGHT SNOW WILL CONTINUE THIS AFTERNOON...THEN END THIS EVENING.

WIZ005-171900-
/O.EXP.KGRB.WW.Y.0021.000000T0000Z-141217T1800Z/
VILAS-
INCLUDING THE CITY OF...EAGLE RIVER
1156 AM CST WED DEC 17 2014

...WINTER WEATHER ADVISORY WILL EXPIRE AT NOON CST TODAY...

LIGHT SNOW WILL CONTINUE THIS AFTERNOON...THEN END THIS EVENING.
ADDITIONAL SNOW ACCUMULATIONS OF LESS THAN AN INCH ARE EXPECTED
BY LATE AFTERNOON. THE LIGHT SNOW MAY STILL CAUSE SOME SLIPPERY
SPOTS ON AREA ROADS...BRIDGES AND SIDEWALKS.

$$
ECKBERG

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter weather advisory went out at Dec 16, 12:04 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Dec 16, 12:04 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1204 PM CST TUE DEC 16 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 424 AM CST TUE DEC 16 2014

PCPN TRENDS AND TYPES...SNOWFALL AMOUNTS AND FOG TRENDS ARE THE MAIN
FCST CONCERNS.

AN UPPER LEVEL LOW AND SURFACE LOW PRESSURE WERE MOVG STEADILY
EAST ACROSS NORTHERN IL EARLY THIS MORNING...AND PRODUCING
WIDESPREAD PCPN ACROSS THE FORECAST AREA. DEVELOPING NORTH WINDS AT
THE SURFACE WERE PULLING COLDER AIR INTO NC WI...CAUSING RAIN TO
MIX WITH OR CHANGE OVER TO SNOW. WIDESPREAD RAIN AND FOG WAS
OCCURRING ACROSS THE REST OF GRB CWA...WITH SOME DENSE FOG IN
EASTERN WI DUE TO LINGERING MOISTURE AND LIGHT EAST FLOW OFF LAKE
MICHIGAN.

WELL-DEFINED DEFORMATION ZONE ASSOCIATED WITH THE NORTHERN IL UPPER
LOW WILL GRADUALLY PULL OUT OF NE WI EARLY THIS AFTERNOON. THE RAIN/
SNOW LINE WILL PROGRESS STEADILY SE THIS MORNING...REACHING THE
MANITOWOC AREA BY EARLY AFTERNOON. THERE WILL LIKELY BE A PERIOD
OF RAIN/SLEET/SNOW BEFORE THE COMEPLETE CHANGEOVER OCCURS.
SNOWFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE OVER NC/FAR NE WI
BY EVG...WITH THE HIGHEST AMOUNTS NEAR THE UPPER PENINSULA BORDER.
ONLY A DUSTING TO A HALF INCH IS EXPECTED ACROSS MUCH OF C/EC WI.

ANOTHER DEFORMATION ZONE IS EXPECTED TO REFORM OVER NORTHERN WI
TONIGHT INTO WEDNESDAY AS SECOND UPPER LOW OVER MN SHIFTS SE INTO
CENTRAL WI AND GRADUALLY SHEARS OUT. THIS SYSTEM...COMBINED WITH
SOME MID-LEVEL FRONTOGENETIC FORCING AND PERSISTENT LAKE ENHANCEMENT
DUE TO COLD NNW WINDS OFF LAKE SUPERIOR...WILL BRING ANOTHER
COUPLE INCHES ACROSS THE FAR NORTH...WITH AS MUCH AS ANOTHER 4
INCHES IN NW VILAS COUNTY.

GIVEN THAT THE SNOW ACCUMS OVER FAR NORTHERN WI WILL OCCUR OVER AN
EXTENDED PERIOD OF TIME...DO NOT PLAN TO ISSUE ANY WINTER WEATHER
HEADLINES AT THIS TIME. HOWEVER...WE WILL NEED TO MONITOR LAKE-
EFFECT TRENDS FOR VILAS COUNTY FROM THIS AFTERNOON THROUGH WEDS
MORNING. FOR NOW...WILL HIGHLIGHT TRAVEL IMPACTS IN THE HAZARDOUS
WEATHER OUTLOOK AND A SPECIAL WEATHER STATEMENT.

HAVE EXTENDED THE DENSE FOG ADVISORY ALONG THE LAKESHORE AND OVER
LAKE MICHIGAN UNTIL 9 AM. IMPROVEMENT SHOULD OCCUR QUICKLY ONCE
NORTH WINDS INCREASE AND DRIER AIR ARRIVES DURING THE MID-MORNING
PERIOD.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 424 AM CST TUE DEC 16 2014

THE LATEST GFS AND ECMWF ENSEMBLE MEANS INDICATE SPLIT FLOW ACROSS
NORTH AMERICA THROUGH THIS WEEKEND...BEFORE A MORE TYPICAL PATTERN
FOR THIS TIME OF THE YEAR EMERGES EARLY NEXT WEEK.  AS A
RESULT...CONDITIONS FOR MUCH OF THIS PERIOD ARE EXPECTED TO BE
SEASONABLE AND QUIET.  ALTHOUGH MASS FIELDS BEGIN TO DIVERGE LATE IN
THE WEEK...WILL USE A BLEND OF THE GFS AND ECMWF FOR MUCH OF THIS
FORECAST.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...SHOULD SEE PLENTY OF CLOUD
COVER WEDNESDAY EVENING DUE TO SHARP CYCLONIC FLOW IN THE LOW LEVELS
AND UNSTABLE FLOW OFF LAKE SUPERIOR.  DRY AIR ABOVE A LOWERING
INVERSION DOES PUSH SOUTH LATE IN THE NIGHT...BUT SHOULD NOT BE
ENOUGH TO SCOUR OUT THE LOW CLOUDS.  WILL KEEP MOSTLY CLOUDY WORDING
IN THE FORECAST FOR MUCH OF THE NIGHT.  POLAR HIGH PRESSURE THEN
MOVES INTO THE REGION FOR THURSDAY.  WEAKENING FLOW OFF LAKE
SUPERIOR SHOULD LEAD TO CLEARING SKIES THROUGH THE DAY.  HIGH TEMPS
WILL BE SEASONABLE IN THE MIDDLE TO UPPER 20S.  HIGH PRESSURE WILL
HANG AROUND THE REGION THURSDAY NIGHT.  MAY SEE A LITTLE MORE HIGH
CLOUDS OVERHEAD...BUT OTHERWISE...MAINLY CLEAR AND QUIET.

REST OF THE FORECAST...A WEAK UPPER CIRCULATION WILL BE SLOWLY
MOVING ACROSS THE REGION FRIDAY THROUGH SUNDAY.  THOUGH THERE WILL
LIKELY BE PERIODS OF BROKEN MID AND HIGH CLOUDS...LINGERING LOW
LEVEL ANTICYCLONIC FLOW WILL KEEP PLENTY OF DRY AIR AROUND...WHICH
SHOULD BE ENOUGH TO KEEP THE AREA DRY.  BUT IF PRECIP WERE TO
OCCUR...ANYTHING THAT FALLS WOULD BE LIGHT.  BETTER CHANCES OF
PRECIP WILL OCCUR EARLY NEXT WEEK AHEAD OF A DIGGING NORTHERN STREAM
TROUGH.  TEMPERATURES WILL BE SLOWLY RISING THIS WEEKEND.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1204 PM CST TUE DEC 16 2014

MVFR CONDITIONS WITH SNOW SHOWERS EXPECTED OVER MOST
OF THE AREA INTO THE EVENING HOURS. LOCAL IFR POSSIBLE. SNOW
SHOWERS WILL DIMINISH OVERNIGHT EXCEPT NORTH OF RHINELANDER WHERE
LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY. D25/ARV AND
LNL ARE THE MAIN AIRPORTS AFFECTED. OTHERWISE MAINLY MVFR CEILINGS
AND VFR VIS WEDNESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......MPC
AVIATION.......RDM
Hazardous weather outlook, Dec 16, 4:54 AM CST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
454 AM CST TUE DEC 16 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
454 AM CST TUE DEC 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS TRAVEL CONDITIONS WILL LIKELY DEVELOP ACROSS FAR NORTHERN
WISCONSIN TODAY AND TONIGHT...AS A LOW PRESSURE SYSTEM BRINGS 2 TO
4 INCHES OF SNOW NORTH OF A LINE FROM RHINELANDER TO LAONA TO
AMBERG. ALTHOUGH LIGHTER AMOUNTS ARE EXPECTED FARTHER SOUTH...ROADS
MAY STILL BE SLIPPERY IN SPOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER 1 TO 2 INCHES OF SNOW IS POSSIBLE IN VILAS COUNTY ON
WEDNESDAY...SO DRIVING CONDITIONS ACROSS THE FAR NORTH MAY
REMAIN HAZARDOUS IN SPOTS.

SEASONABLY MILD AIR AND THE RUNOFF FROM RAIN AND SNOWMELT WILL
CONTINUE TO CREATE CHANGING ICE CONDITIONS ON AREA LAKES AND
RIVERS...ALONG WITH THE RISK OF ICE JAMS ON RIVERS. EXTREME
CAUTION SHOULD BE USED IF VENTURING OUT ON THE ICE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-171100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
454 AM CST TUE DEC 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL POSE A HAZARD TO MARINERS THROUGH MID-MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/MPC

In the hours before

Local storm report, Dec 16, 8:49 AM CST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
849 AM CST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     SNOW             RHINELANDER             45.63N 89.41W
12/16/2014  M1.2 INCH        ONEIDA             WI   BROADCAST MEDIA

&&

RICHM
Special weather statement, Dec 16, 8:54 AM CST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
854 AM CST TUE DEC 16 2014

WIZ020-031-037-045-161700-
MENOMINEE-SHAWANO-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUTOMA
854 AM CST TUE DEC 16 2014

...RAIN WILL CHANGE TO SNOW THIS MORNING...

LIGHT RAIN WILL CHANGE TO SNOW FROM WEST TO EAST THIS MORNING.
SOME ROADS AND SIDEWALKS MAY BECOME SLUSHY BY MIDDAY...SO TRAVEL
WITH CARE.

WIZ038-039-048-049-073-074-161700-
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
854 AM CST TUE DEC 16 2014

RAIN WILL CHANGE TO SNOW IN THE FOX VALLEY AND ALONG THE BAY
AROUND LUNCH TIME.SOME ROADS AND SIDEWALKS COULD BECOME SLICK WITH
SLUSH DURING THE AFTERNOON...SO TRAVEL WITH CARE.

RDM
Local storm report, Dec 16, 10:50 AM CST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 AM CST TUE DEC 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     SNOW             PHELPS                  46.06N 89.08W
12/16/2014  M1.5 INCH        VILAS              WI   CO-OP OBSERVER

&&

JKL
Special weather statement, Dec 16, 2:16 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
216 PM CST TUE DEC 16 2014

WIZ031-037-045-162300-
SHAWANO-WAUPACA-WAUSHARA-
INCLUDING THE CITY OF...WAUTOMA
216 PM CST TUE DEC 16 2014

...ROADS MAY BECOME SLIPPERY THIS AFTERNOON...

LIGHT SNOW WILL CONTINUE TO FALL THROUGH THE EVENING HOURS...AND WET
ROADS AND SIDEWALKS MAY BECOME ICY AS TEMPERATURES FALL BELOW
FREEZING THIS AFTERNOON.

WIZ022-038-039-048-049-073-074-162300-
DOOR-OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY...
OSHKOSH...CHILTON...CRIVITZ
216 PM CST TUE DEC 16 2014

...WET ROADS MAY BECOME SLIPPERY THIS AFTERNOON AND EVENING...

THE COMBINATION OF FALLING TEMPERATURES AND LIGHT SNOW WILL CAUSE
SOME ROADS AND SIDEWALKS TO BECOME SLIPPERY DURING THE LATE
AFTERNOON AND EVENING HOURS. ELEVATED ROADWAYS AND SIDE STREETS
WILL LIKELY BECOME SLIPPERY FIRST.

WIZ040-050-162300-
KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...ALGOMA...TWO RIVERS
216 PM CST TUE DEC 16 2014

...WET ROADS MAY BECOME SLICK TOWARDS EVENING...

FALLING TEMPERATURES AND LIGHT SNOW WILL PROBABLY CAUSE ROADS AND
SIDEWALKS TO BECOME SLIPPERY TOWARDS EVENING. ELEVATED ROADS AND
SIDE STREETS WILL BECOME SLICK FIRST.

RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 4:40 AM CSTSmall Craft AdvisoryGRB34 hr

Nearby

Winter Weather Advisories in Wisconsin, 2014Every winter weather advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.